MAUDE Adverse Event Report: BECKMAN COULTER, INC. DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER, INC. DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an error on all three openings of the red blood cell (rbc) of their dxh900 instrument.Erroneous results were generated for all parameters, including erroneously high platelet results, for patient samples.No erroneous results reported out of the laboratory.There was no report of an injury or illness to the patient attributable to the output from the device in this event.No adverse event occurred.Patient data was requested but not provided.Onsite service was scheduled.
 
Additional Manufacturer Narrative
The bec field service engineer (fse) inspected the instrument and identified that the blood sampling valve (bsv) was not rotating properly, resulting in incorrect dilution in the baths.The fse cleaned the bsv and replaced the bsv rotation pin to resolve the issue.Section a5: information not provided by customer.The beckman coulter internal identifier is (b)(4).

Brand Name
DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER, INC.
11800 sw 147th ave.
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key21528861
Report Number1061932-2025-00019
Device Sequence Number12875469
Product Code GKZ
UDI-Device Identifier15099590701574
UDI-Public(01)15099590701574(11)210823
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberC11478
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown